# SDR YENA2023020300127

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 04904
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 42602493
- Condition: Failed
- Location: 22hq
- Part time: 42,229 hours, 14,735 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#954, SJU-MCO. (AIRCRAFT PERFORMED AN AIR TURN BACK) 'VENT SKIN FAULT AVIONICS SYSTEM FAULT. AIR RETURN; REMOVED AND REPLACED SKIN AIR OUTLET VALVE (22HQ) AS PER AMM 21-26-53. ALL OPS / IND CHECK IS GOOD, NO DEFECTS NOTED AT THIS TIME. MEL CLEARED. PLACARD REMOVED. MX-4 LIST UPDATED. MCC NOTIFIED.'
